MAUDE Adverse Event Report: BIOMET 3I BELLATEK® HADER BAR 4 IMPLANTS

BIOMET 3I BELLATEK® HADER BAR 4 IMPLANTS
Model Number CSH04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the bar broke at cylinder #11.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual inspection via naked eye and camera magnification revealed a bar in two pieces.No pre-existing conditions were noted on the product experience report (per).X-ray or picture was not provided.Digital design review: the digital design files were reviewed and the images all appeared within normal limits.The drawing was provided and determined that the design of the bar was cut in the anterior to be within design parameters.The customer was contacted with regard to the intent to cut the bar in two.It is unknown whether parafunctional habits of the patient caused or contributed to the event.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.A lot specific complaint history review was not conducted for patient specific product (psp) complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Complainant reported that bar broke at cylinder #11.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.

Brand Name
BELLATEK® HADER BAR 4 IMPLANTS
Common Device Name
HADER BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12421678
Report Number0001038806-2021-01688
Device Sequence Number3254996
Product Code NHA
UDI-Device Identifier00844868001607
UDI-Public(01)00844868001607(17)300412(10)8555396-1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCSH04
Device Catalogue NumberCSH04
Device Lot Number8555396-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown